# SDR AU990392

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 700002001002
- Condition: Broken
- Location: Row 30b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PASSENGER SEAT AT POSITION 30B SEAT BACK FRAME/HINGE BROKEN.
